MathSciNet Relay Station
MathSciNet bibliographic data
MR1226425 46E35 (31B15 41A10 41A17)
Bojarski, Bogdan; Hajłasz, Piotr Pointwise inequalities for Sobolev functions and some applications. Studia Math. 106 (1993), no. 1, 77–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement